# SDR SWIA201127164

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 40,861 hours, 33,853 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WITH MLG STAYING UP.  CREW USED MANUAL EXTENSION TO GET GEAR DOWN.  (FLT 4783)  REPLACE MLG SELECTOR VALVE.  P/N 750005000, S/N 0182.
